Items where Author is "Han, Jung Hun"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Article

Chandrashekara Adiga, and Mahadeva Naika, M. S. and Han, Jung Hun (2007) General modular transformations for theta-functions. Indian J. Math., 49 (2). pp. 239-251.

Han, Jung Hun and Hirschhorn, Michael D. (2006) Another Look at an Amazing Identity of Ramanujan. Mathematics Magazine, 79 (4). pp. 302-304.

Kim, Taekyun and Chandrashekara Adiga, and Han, Jung Hun (2006) A note on q-analogue of Sándor's functions. Sci. Magna, 2 (1). pp. 30-34.

Chandrashekara Adiga, and Shaun, Cooper and Han, Jung Hun (2005) A general relation between sums of squares and sums of triangular numbers. INTERNATIONAL JOURNAL OF NUMBER THEORY, 1 (2). pp. 175-182.

Chandrashekara Adiga, and Han, Jung Hun (2005) A new approach to Jacobi's theorems via Ramanujan's continued fractions. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 71 (1). pp. 75-79.

Chandrashekara Adiga, and Cooper, Shaun and Han, Jung Hun (2004) General relations between sums of squares and sums of triangular numbers. Res. Lett. Inf. Math. Sci. , , 6. pp. 157-161. ISSN 1175-2777

Han, Jung Hun and Son, Jin-Woo and Jang, Lee-Chae (2003) q-distribution operator. Far East J. Math. Sci. (FJMS), 11 (2). pp. 207-214.

Han, Jung Hun and Son, Jin-Woo and Jang, Lee-Chae (2003) q-distribution operator. Far East J. Math. Sci. (FJMS), 11 (2). pp. 207-214.

Conference or Workshop Item

Chandrashekara Adiga, and Anitha, N. and Han, Jung Hun (2006) A generalization of Agarwal's theorem. In: UNSPECIFIED.

This list was generated on Thu Nov 23 22:08:39 2017 IST.